Advances in Theoretical and Mathematical Physics

Newest issue

Volume 20 (2016)

Number 4


Quasilocal angular momentum and center of mass in general relativity

Po-Ning Chen, Mu-Tao Wang, and Shing-Tung Yau

pp. 671-682

Singularities and gauge theory phases, II

Mboyo Esole, Shu-Heng Shao, and Shing-Tung Yau

pp. 683-749

Lorentzian spectral geometry for globally hyperbolic surfaces

Felix Finster and Olaf Müller

pp. 751-820

Sasakian quiver gauge theories and instantons on Calabi–Yau cones

Olaf Lechtenfeld, Alexander D. Popov, and Richard J. Szabo

pp. 821-882

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2016 Nov 4 1:00 pm EST.